# SDR AALA20100727TUL40

- Difficulty date: July 27, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 31,456 hours, 14,893 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YYC - CREW REPORTED LOST RIGHT HYDRAULIC SYSTEM PRESSURE.  EMERGENCY DECLARED, LANDED YYC WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
